# SDR ASMF200503021

- Difficulty date: March 30, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 34,159 hours, 23,784 cycles
- Engine: Pwa JT8D219
- Engine time: 35,539 hours, 23,306 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80E1
- Part serial: K0414
- Condition: Failed
- Location: Lt Engine Epr
- Part time: 19,536 hours, 14,202 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF LEFT ENGINE EPR'S WERE IN 1.2. EPR  INDICATOR EGG WERE REPLACED IAW MM 77-11-01 AND 77-11-02 RESPECTIVELY, TESTED CORRECT.  ENGINE WAS TESTED IAW MM 71-00-00, ALL CORRECT.
